# SDR YENA2018081400310

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 58,718 hours, 20,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 950, ROW 7ABC EMERGENCY LIGHT INOPERATIVE.    FOUND THE CONNECTOR PLUG WAS DISCONNECTED.  CONNECTED THE CONNECTOR IAW AMM 33-51-11. OPS NORMAL.
